# SDR TRBA20120307001

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,683 hours, 33,673 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Plug
- Part number: MS35061
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE GPU CABLE ASSY PRODUCED STRONG SMOKE ODOR THAT CAME INTO THE COCKPIT.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED GPU PLUG IAW JIC 24-46-11. THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
